# SDR UIEA2021080301690

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,505 hours, 20,153 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052002001BF
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE AUXILIARY  POWER GTCP831-200ER  APU  SYSTEM CHECK DURING  APU  START SEQUENCE  APU BATTERY  VOLTAGE FELT TO 16 VDC .( REMOVED AND REPLACED APU BATTERY AS PER AMM 24-31-04.  APU BATTERY TEST OK. )
